# SDR C2XA10IA344

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 21,902 hours, 11,609 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7329MTE1604750
- Condition: Leaking
- Location: Nlg
- Component: Nlg
- Component part number: 2233A000001
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN AIR GROUND FAIL MESSAGE ON EICAS WHEN LOWERING THE LANDING GEAR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE SEAL IN THE NOSE LANDING GEAR SHOCK STRUT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
